# SDR CALA2017072802383

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 60,886 hours, 25,354 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 0225
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

METALLIC AND BURNT PLASTIC SMELL IN CABIN. R CABIN FAULT ON COND PG . SMELL DISSIPATED IN 5 MIN. R AND R R/H CABIN RECIRCULATION FAN REF AMM 21-21-51. OPS CHECKED GOOD. OK FOR SERVICE.
